# SDR AALA201705259036

- Difficulty date: May 22, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 68,087 hours, 8,271 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 1060259001
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1H MOUNTED EMERGENCY LIGHT FORWARD LEFT HAS A BROKEN WIRE.  REMOVED AND REPLACED WIRE HARNESS IAW CMM 25-25-71.  OPERATIONAL CHECKED GOOD.
